Di-Extremities and Totally Bounded Di-Uniformities

ERTÜRK R. , Yildiz G.

FILOMAT, vol.32, no.4, pp.1413-1427, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1804413e
  • Title of Journal : FILOMAT
  • Page Numbers: pp.1413-1427


In our previous studies, we have defined a counterpart, called a di-extremity, to the classical notion proximity in the complement-free setting of a texture. In this article, we will investigate relationship between totally bounded di-uniformities and di-extremities. We will also characterize fuzzy proximities in the sense of Artico-Hutton as complemented di-extremities on Hutton textures.